D-instanton sums for matter hypermultiplets

Sergei V. Ketov, Osvaldo P. Santillan, Andrei G. Zorin

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We calculate some nonperturbative (D-instanton) quantum corrections to the moduli space metric of several (n > 1) identical matter hypermultiplets for the type-IIA superstrings compactified on a Calabi-Yau threefold, near conifold singularities. We find a nontrivial deformation of the (real) 4n-dimensional hypermultiplet moduli space metric due to the infinite number of D-instantons, under the assumption of n tri-holomorphic commuting isometries of the metric, in the hyper-Kähler limit (i.e. in the absence of gravitational corrections).

Original languageEnglish
Pages (from-to)2645-2653
Number of pages9
JournalModern Physics Letters A
Volume19
Issue number35
DOIs
Publication statusPublished - 20 Nov 2004

Keywords

  • Duality
  • Instantons
  • Strings
  • Supersymmetry

ASJC Scopus subject areas

  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics

Fingerprint Dive into the research topics of 'D-instanton sums for matter hypermultiplets'. Together they form a unique fingerprint.

  • Cite this